# SDR MASA200500658

- Difficulty date: August 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 21,907 hours, 17,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2850 PHL.  FWD CEILING EMERGENCY FLOOD LIGHT INOP.  MAINTENANCE REPLACED THE LAMP.
